# SDR UPS04M42946

- Difficulty date: June 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT HORIZ STAB BARREL NUT HOLE NR 10 FOUND CORRODED ON THE SIDES.     CORROSION AT B/N HOLE NR 10 RT, REMOVED AND REAMED IAW EO MD11-5510-19409-G  FOUND LIMIT OUT.  FAB AND REPAIR SLEEVE BUSHING IAW EO MD11-5510-19409-G AT B/N HOLE AT NR 10 RT.  PR1422B2 SEALANT APPLIED AT B/N HOLE NR 10 RT IAW EN.  1225-04.REPAIR AND INSTALLED SLEEVE BUSHING AT B/N HOLE NR 10 RT IAW EO MD11-5510-19409-G AND EN.1225-04 FOUND WITHIN LIMIT AND SATISFACTORY.
